# SDR UPS97222504

- Difficulty date: March 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209UP
- Make and model: Boeing 727247
- Aircraft serial: 21698
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Torque Box Web
- Condition: Cracked
- Location: Bs 1235
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CRACK IN WEB AT LIGHTENING HOLE IN TORK BOX BS 1235 RBL 21.  CRACK AT BS 1235 RBL 21 WAS STOP DRILLED, WEB PATCH WAS FABRICATED AND INSTALLED PER SRM 51-40-2, 51-20-31, 51-10-2.
